# SDR SWIA202164545

- Difficulty date: December 3, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE BOX SUPPORT FITTING HAS CORRODED HARDWARE   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED THE HARDWARE ON THE LH WING O/B FLAP O/B HINGE BOX REF CRJ700 AMM 57-54-02-400-808-A01, LEAK CHECKS AND OP CHECKS GOOD.
